MathSciNet Relay Station
MathSciNet bibliographic data
MR1610239 (99h:47054) 47F05 (35J10 35P05 81Q10)
Birman, M. Sh. The discrete spectrum in gaps of the perturbed periodic Schrödinger operator. II. Nonregular perturbations. (Russian) Algebra i Analiz 9 (1997), no. 6, 62--89; translation in St. Petersburg Math. J. 9 (1998), no. 6, 1073–1095
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement